RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 3, Pages 44–53 (Mi mz3048)  

This article is cited in 1 scientific paper (total in 1 paper)

Operators and generalized functions, decomposable with respect to systems of coordinates

R. S. Ismagilov

Moscow State Pedagogical Correspondence Institute

Full text: PDF file (973 kB)

English version:
Mathematical Notes, 1991, 50:3, 912–918

Bibliographic databases:

UDC: 517.5
Received: 06.12.1990

Citation: R. S. Ismagilov, “Operators and generalized functions, decomposable with respect to systems of coordinates”, Mat. Zametki, 50:3 (1991), 44–53; Math. Notes, 50:3 (1991), 912–918

Citation in format AMSBIB
\Bibitem{Ism91}
\by R.~S.~Ismagilov
\paper Operators and generalized functions, decomposable with respect to systems of coordinates
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 3
\pages 44--53
\mathnet{http://mi.mathnet.ru/mz3048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162012}
\zmath{https://zbmath.org/?q=an:0767.46018}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 3
\pages 912--918
\crossref{https://doi.org/10.1007/BF01156133}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500006}


Linking options:
  • http://mi.mathnet.ru/eng/mz3048
  • http://mi.mathnet.ru/eng/mz/v50/i3/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ismagilov R.S., “Teorema M. Katsa i eë analogi dlya obobschënnykh funktsii i operatorov”, Vestnik Tambovskogo universiteta. Seriya: Estestvennye i tekhnicheskie nauki, 16:4 (2011), 1087–1090  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:166
    Full text:68
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020